CureZone   Log On   Join
Re: This Nightmare of a Mirena
 
srharder Views: 2,653
Published: 10 years ago
 
This is a reply to # 1,502,942

Re: This Nightmare of a Mirena


Take it out!I had mine for 3yrs and 3 months. I had tolerable symptoms pretty much the whole time, Depression, tired, achey, sinus problems,etc. It was around 30 months in that the really bad symptoms started, heart palpitations(had ekg and treadmill test), tingling, numbness in left leg, major anxiety, heartburn,vison was off,etc. Maybe these things malfunction after a couple of years, who knows. I also semed to always have a yeast infection. I saw my gyno aobut that and she said it was because the mirena was a foreign object and my body was trying to get rid of it and that was normal. Should have taken it out then and listened to my body. That was around 28 months in, before the really bad stuff started. I am almost 11 weeks post and still have the effects, but have good days. Good Luck and I hope your symptoms don't get any worse.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.031 sec, (1)